# SDR 2019F00109

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15416
- Aircraft time: 5,939 hours, 5,502 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Hyd Pump
- Part time: 5,939 hours, 5,502 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE TROUBLESHOOTING AN INOPERATIVE HYDRAULIC PUMP, IT WAS DISCOVERED THAT ONE AC PHASE WAS NOT BEING FED TO THE UNIT. UPON FURTHER INSPECTION A FLOOR PANEL ATTACHMENT SCREW LOCATED IN THE VICINITY OF SEAT 14AC (FLOOR PANEL 251KLF)(FS 693.00) (BETWEEN STR 22LH AND 23LH) WAS FOUND TO HAVE CHAFFED INTO THE POWER FEED WIRING.THE DEFECTIVE WIRING WAS REPLACED AND THE SCREW VERIFIED TO BE THE CORRECT LENGTH.
